The dependence of an integral operator on a parameter
Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_1_a5,
author = {V. V. Strygin},
title = {The dependence of an integral operator on a parameter},
journal = {Doklady Akademii Nauk},
pages = {28--31},
year = {1964},
volume = {159},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a5/}
}
V. V. Strygin. The dependence of an integral operator on a parameter. Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a5/